Do you have heavy periods? That could be the reason why you get those blood clots (heavy periods usually come with those) and what may be symptoms of low iron. I used to have anemia which was caused by my extremely heavy periods. I have to eat organ meat to keep my iron levels from falling. I don't suggest supplementing with iron (it's much easier to get it from red meat anyway) but if you are thinking of doing that, it's best to monitor your levels or take apolactoferrin with it.
If you're thinking about supplementing with Vitamin D (which I think you should given your non-existent levels), the Vitamin D3 form is the one you want (Vitamin D2 is no good). The Vitamin D3 pill should contain oil; if it doesn't, it won't be absorbed.
I don't know if Activia is enough. Once you start killing off the candida, you may need stronger and more diverse probiotics to populate the gut.
One thing I forgot to mention, if you experience any pain while on the antifungals, it could be the candida has made small holes in your intestines which become noticeable once the candida sloughs off. That's what happened to me; I saw white strings coming out along with darker stools (sign of internal bleeding). I took l-glutamine fix that. You can also take slippery elm or marshmallow root to repair the gut lining.
Edit: I looked at your past posts; now I see why you posted on the parasite forum instead of the Candida Forum . Getting Vitamin D and iron levels are vital for healing but you may not be able to get rid of the candida if your immune system is also being suppressed by something else. Did you ever find out what those black strands/specks were?